# SDR CALA2017062601990

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,310 hours, 12,104 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Shutoff Valve
- Part number: 2910024101
- Part serial: 5224
- Condition: Faulty
- Location: Fuel Transfer
- Part time: 8,397 hours, 935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNWANTED FUEL TRANSFER FROM THE CENTER TANK TO THE LEFT, LEFT TANK INCREASES WITH THE CTR PUMPS ON. WHEN CENTER PUMPS OFF THE LEFT TANK QTY DECREASES AND THE CENTER TANK INCREASES. IAW FIM28-220-00-810-849: REPLACED LT TANK OUTLET FLOAT OPERATED SOV IAW AMM28-22-11.  ACCOMPLISHED FUEL SCAVENGE FUNCTIONAL TEST PER MM28-22-00-720-802. AIRCRAFT PASSES ALL TESTS.  FUEL SYSTEM OPERATES NORMAL. RETESTED PUMPS IN NORMAL CONFIGURATION. ALL OPS NORMAL.
